How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28198
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I AM A 62 YEAR OLD FEMALE RECENTLY i HAVE NOTICED i HAVE BEEN

Customer Question

i AM A 62 YEAR OLD FEMALE RECENTLY i HAVE NOTICED i HAVE BEEN SPOTTING, Have a mild cramping feeling at times. I have no idea why this has start? should I be concerned?
ed
I use bio identical hormone cream for a while now.
any suggestions
Kathy
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.
Hi there, Bio identical hormonal cream can cause this as side effect. The hormone can cause endometrial or uterus lining growth resulting in spotting from the shedding. Also the blood vessels can be break causing bleeding. In most cases, this is a benign cause. However, any postmenopausal bleeding needs further evaluation due to the small risk of endometrial cancer. Hence, you should get this checked by a gynecologist. You may consider discontinuing bioidentical hormone for now. Thank you for sharing your concerns with us today. If you have any additional questions or need further clarifications, please do not hesitate to ask. I am here to answer them. I wish you good health. Regards, ***** *****

Related Medical Questions